# SDR DLL17954179

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator Fitiing
- Part number: 1591922
- Condition: Damaged
- Location: Lt/Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AND RT WING MLG ACTUATOR SUPPORT FITTING HAD THREE FASTENERS, IPC 57-14-0 FIG 1 ITEMS 280, 285, 300 ENT.  THESE VERE REPLACED WITH HLT 104 BOLTS PER SRM 57-14-00 FIG 803.
